The Boundedness of High Order Riesz-Bessel Transformations Generated by the Generalized Shift Operator in Weighted L (p,omega,gamma) -spaces with General Weights


Ekincioglu İ.

ACTA APPLICANDAE MATHEMATICAE, vol.109, no.2, pp.591-598, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 109 Issue: 2
  • Publication Date: 2010
  • Doi Number: 10.1007/s10440-008-9334-z
  • Title of Journal : ACTA APPLICANDAE MATHEMATICAE
  • Page Numbers: pp.591-598
  • Keywords: Generalized shift operator, Weighted Lebesgue space, Laplace-Bessel differential operator, Riesz-Bessel transformations

Abstract

In this study, the boundedness of the high order Riesz-Bessel transformations generated by generalized shift operator in weighted L (p,omega,gamma) -spaces with general weights is proved.